# SDR ASAA2022061338668

- Difficulty date: June 13, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 3,885 hours, 1,240 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 251A44305
- Condition: Faulty
- Location: Ng Fwd Access Do
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB OUT OF TRIM ILLUMINATED, A/S INCREASED 20-25 KTS. DISCONNECTED A/P AND AIRCRAFT FLEW NORMALLY. GROUNDED - YES. DFCS SPEED / STAB TRIM LIBRARY TEST FAILS ON B CHANNEL. MSG 22-11163 COLUMN SWD DAIL SHOWS. COLUMN SW. MODULE M1201 FAILED. REMOVED FCC B AND CHECKED WIRING TO M1201 PER B737-9 IFIM TASK 22-11-00-810-920, WIRING CHECKS GOOD. REINSTALLED FCC B. FCC B OPS CHECKS GOOD EXCEPT FOR THE ABOVE MESSAGE FAULT. REF B737-9 AMM 22-11-33 AND 22-11-00. REMOVED AND REPLACED F/O'S COLUMN CUTOUT SWITCH UP PER AMM 27-41-51. COLUMN CUTOUT SWITCH TEST PASS IAW AMM 27-41-00-710-801. ACCOMP LIBRARY TESTS POST FCC B REINSTALL TEST PASS. ACCOMP IFIM CHECKOUT TEST 22-11-00-810-920 AND EXTENDED MX LIBRARY TEST - PASSED. OPS CKS NML- STAB OUT OF TRIM LITE EXTINGUISHED AND OPS CKS NML.
